email @ redacted">
[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] thyroid

Bob...i am glad to see you were not offended by my including BOB in the
menses long have you been on the thyroid? i have not heard
that everyday the  medication increases...are you meaning that it takes a
few months to take full effect? it is also good to know that it takes a
week or more for the basals to settle after a change and then there's
pms....with everything else a complication of diabetes aren't you guys
glad pms isn't one of them...although i heard on the news that men are
now reporting menopause symptoms..mainly a decrease in energy.....i have
been tweeking my basals, as Cindy Bonsteel says, quite regularly...but
since i've been on the levoxyl i have been cruisin in the 50's all day
and 200 all nite....michelle
On Thu, 23 Apr 1998 19:12:53 -0400 "Bob Burnett" <email @ redacted>
>Hey, I'm glad I stumble through these "female type posts". No telling 
>my name might pop up ;-)
>Answer - yes, I am taking thyroid meds. Levothroid to be exact, .05 
>Since starting the meds, my BGs have gone a bit whacky - generally 
>This is a tricky one to deal with, because each day the meds 
>presumably have
>a bit more of an effect. It's always seemed like it takes a couple 
>weeks for
>recent pump changes to really settle in. Changing basals and checking 
>them a
>couple days later to verify gives me different data than when I verify 
>after a week or two. Since I also switched back to Velosulin in early 
>there are some things I am "re learning". Let's just say it's been
>interesting lately ....
>Seems like the trend for me with the thyroid meds is for much more of 
>a dawn
>effect than I had seen previously, with the possibility that I may 
>need to
>bring down my afternoon basals. The dawn effect seems to kick in 
>earlier in
>the night, with a much steeper curve than prior to the meds.
>I don't honestly know if there is any connection, but it's a working
>hypothesis for now ;-|
>As for the rest of your post - if my doc suggests I get a PAP smear or 
>me if I am suffering from PMS - I'm not shopping at his office anymore 
>Bob Burnett
 You don't need to buy Internet access to use free Internet e-mail.
 Get completely free e-mail from Juno at
 Or call Juno at (800) 654-JUNO [654-5866]
Sender: email @ redacted
Precedence: bulk
Reply-To: email @ redacted

Insulin-Pumpers website
For subscribe / unsubscribe information,
send the next two lines in a message
to the e-mail address: email @ redacted